Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 28 October 2011

Global Analysis of an Epidemic Model with Non-Linear Incidence Rate

S. A.A. El-Marouf & S. M. Alihaby

Journal of Mathematics and Statistics, Volume 7, Issue 4, pp. 319–325 · doi.org/10.3844/jmssp.2011.319.325

7,274 accesses5,313 downloads2 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: In this study the equilibrium points and their local stability are found for SIQ and SIQR epidemic models with three forms of the incidence rates. Also, we study the global stability of the equilibrium by constructing the new forms of Liapounov functions. Conclusion/Recommendations: We explored the existence of Hopf bifurcation for some parameters in the given model.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2011 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

El-Marouf, S. A. & Alihaby, S. M. (2011). Global Analysis of an Epidemic Model with Non-Linear Incidence Rate. Journal of Mathematics and Statistics, 7(4), 319–325. https://doi.org/10.3844/jmssp.2011.319.325

Licence
© Science Publications
Issue
Volume 7, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Global Analysis of an Epidemic Model with Non-Linear Incidence RateJournal of Mathematics and Statistics · Volume 7, Issue 4 · pp. 319–325 · © Science PublicationsDownload